Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 3.

Arzumanian, Victor and Barkhudaryan, Rafayel and Eigen, Stanley and Nersessian, Anry (2015) Arshag Hajian: By the 85th Anniversary. Armenian Journal of Mathematics, 7 (2). pp. 80-84. ISSN 1829-1163

Barkhudaryan, Rafayel (2007) Convergence Acceleration of Eigenfunction Expansions of Some Boundary Value Problems. PhD thesis, Institute of Mathematics.

Arakelyan, Avetik and Barkhudaryan, Rafayel and Poghosyan, Michael (2015) Numerical Solution of the Two-Phase Obstacle Problem by Finite Difference Method. Armenian Journal of Mathematics, 7 (2). pp. 164-182. ISSN 1829-1163

This list was generated on Fri Oct 20 09:23:54 2017 AMT.